# SDR DALA1017351802

- Difficulty date: July 7, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 35,618 hours, 8,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 16A-21A ARE INOPERATIVE.  MAINTENANCE RE-SECURED LOOSE CONNECTOR UNDER SEAT 17B.  SYSTEM OPERATION IS NORMAL (2010-D0874)(DL764101947).
